# SDR UIEA2022042000348

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 19,920 cycles
- System (JASC): 3500 · Oxygen System
- Part: Transducer
- Part number: 80130700
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

COCKPIT O2 INDICATION SHOWED 1990 PSI DURING PREFLIGHT. ATTEMPTED DRAIN BUT PRESSURE/FLOW RATE DECREADED RAPIDLY. MX FOUND BOTTLE EMPTY.( INDICATION TRANSFERRED TO MDDR 164350. REMOVED AND REPLACED O2 BOTTLE IAW AMM 12-15-08. LEAK CHECK GOOD.  /  LOGPAGE 1513521 - ITEM #1: REMOVED AND REPLACED TRANSDUCER REF AMM 35-11-03. THIS CLEARS MDDR 164350. )
